Journal of Mathematical Sciences

, Volume 80, Issue 6, pp 2226–2235

Smooth measures and nonlinear equations of mathematical physics

  • Ya. I. Belopol'skaya
Article

DOI: 10.1007/BF02362384

Cite this article as:
Belopol'skaya, Y.I. J Math Sci (1996) 80: 2226. doi:10.1007/BF02362384
  • 15 Downloads

Abstract

We present explicit equations for the logariphmic derivatives of smooth measures (or their densities) and indicate the connection of these equations with the well-known equations of mathematical physics. Bibliography: 14 titles.

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • Ya. I. Belopol'skaya

There are no affiliations available